# SDR ASAA2017080821567

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 17,531 hours, 5,692 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Ecs Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECS TEMPERATURE INDICATIONS SHOW ERRONEOUS READINGS FOR ALL SEVEN POSITIONS. ALL SEVEN INDICATIONS SHOW WELL BELOW 20C. FLIGHT ATTENDANT REPORTED NORMAL TEMPERATURE IN BOTH FWD & AFT CABIN WITH THE INACCURATE READINGS.  ACFT GROUNDED.  CYCLED AIR TEMP SWITCH FOR CONTROL CABIN AND PASSENGER CABIN, NO DEFECTS NOTED WITH TEMP INDICATIONS.
